# SDR MALA976172

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATES INTERMITTENTLY.  MAINTENANCE CLEANED CANNON PLUGS ON SMOKE DETECTORS, CYCLED AIRCRAFT POWER.  SMOKE WARNING TEST SATISFACTORY.  SMOKE LIGHT REMAINS OUT, OPS CHECKS GOOD.
